# SDR VNAA0706005

- Difficulty date: June 6, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT 2292 - CREW REPORTED ON TAKEOFF SEVERAL BIRDS STRUCK THE AIRCRAFT ON THE RIGHT WING, THE NOSE WHEEL ASSEMBLY AND ALSO THE RIGHT ENGINE.  CREW CONTINUED ON TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT WING FOR DAMAGE AND FOUND NO DAMAGE.
